# SDR MK1Y202201017

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  SLAT NO 5 AT OSS 389.71: 
SHOP FOUND DENT AMONG FASTENERS AT THE EDGE OF SLAT LE SKIN ATTACHMENT COMMON TO A RIB. THE REPORTED DAMAGE WAS FOUND SMOOTH WITHOUT SHARP EDGES OR LOOSE FASTENERS.
